# SDR ASAA2018062505162

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,528 hours, 13,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 370 DURING CRUISE,  THE LT PACK LIGHT ILLUMINATED. OBSERVED A DROP IN LEFT DUCT PRESSURE AND A NOISE REDUCTION. LT PACK TEMP INCREASED FROM APPROXIMATELY 20 DEGREES C TO 40 DEGREES C.  ACCOMPLISHED QRH AND PACK CAME BACK ON,  LIGHT RESET.  PACK TEMP DROPPED BACK TO 20 DEGREES C AND DUCT PRESSURE RETURNED TO  30 DEGREES.  PSI MATCHING THE RT SIDE.  ACFT GROUNDED.  THE LT RAM AIR DOOR WAS CLOSED. SHOULD BE IN FLIGHT OPEN POSITION.   FOUND TWO CIRCUIT BREAKERS ON THE P6-4, PULLED & COLLARED A4, A8, THEY SHOULD NOT BE COLLARED.  REMOVED COLLARS & AND RESET THE CIRCUIT BREAKERS.  CHECKED GOOD. RAN LT AND RT PACKS , OUTLET TEMPS MATCH AT 15 DEGREES C.
